# SDR AALA202502171198

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 76,930 hours, 29,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR IS DIFFICULT TO ARM AND DISARM. CLEANED AND LUBRICATED GIRT BAR MECHANISM PER AMM 12-20-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
